Volume 27, Number 5
Preview Issue Next Issue

Purchase

J. Comp. Math., 27 (2009), pp. 561-562

Preview Purchase PDF Citation Download 0 197 Article preview

Purchase

Liuqiang Zhong, Shi Shu, Gabriel Wittum and Jinchao Xu

10.4208/jcm.2009.27.5.011

J. Comp. Math., 27 (2009), pp. 563-572.

Preview Purchase PDF Citation Download 4 320 Article preview

Purchase

Ralf Hiptmair and Weiying Zheng

10.4208/jcm.2009.27.5.012

J. Comp. Math., 27 (2009), pp. 573-603.

Preview Purchase PDF Citation Download 5 296 Article preview

Purchase

Tzanio V. Kolev and Panayot S. Vassilevski

10.4208/jcm.2009.27.5.013

J. Comp. Math., 27 (2009), pp. 604-623.

Preview Purchase PDF Citation Download 0 256 Article preview

Purchase

Mario Bebendorf and Joerg Ostrowski

10.4208/jcm.2009.27.5.014

J. Comp. Math., 27 (2009), pp. 624-641.

Preview Purchase PDF Citation Download 2 349 Article preview

Purchase

Markus Clemens, Jens Lang, Delia Teleaga and Georg Wimmer

10.4208/jcm.2009.27.5.015

J. Comp. Math., 27 (2009), pp. 642-656.

Preview Purchase PDF Citation Download 1 266 Article preview

Purchase

R.H.W. Hoppe and J. Schöberl

10.4208/jcm.2009.27.5.016

J. Comp. Math., 27 (2009), pp. 657-676.

Preview Purchase PDF Citation Download 0 271 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80